Steroid shots weaken immune system

Last year I developed a rash under my eyes and I was promptly prescribed hydrocortisone cream. It didn't help much and the doctor referred me to see a dermatologist. I was told to keep using the hydrocortisone and I was discharged. As the steroid cream didn't help I searched the internet for another remedy and that's how I came across a product called Magicream. It claims it only contains natural ingredients and it promised to clear up my rash. I was so excited! I have recently found out that the cream in fact contains Clobetasol Propionate and Ketoconazole. I was devastated to find this out especially since side effects include red spots and a burning sensation! When I stopped using the cream the side effects were terrible - I don't need to tell you as you know how the withdrawal of steroid can affect ones face. I then did a search on line and found your website which made so much sense and helped me to understand what was happening with my skin. I ordered the Face & Body Wash and the Face & Neck TheraCream and I have been symptom FREE ever since. Thank you from a once frustrated person!! Trish Managold, UK

Disclaimer: Every effort has been made to ensure that the information provided is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects.

You are restricted from the use of non-steroid anti-inflammatory medications (NSAIDs) one week prior to the procedure and throughout the course of treatments. Initially, the procedure may cause some localized soreness and discomfort. Most patients only require some extra-strength Tylenol to help with the pain. Ice and heat may be applied to the area as needed. The first week after the procedure, patients will sometimes start a rehabilitation program with physical therapy; however, aggressive physical activity and impact exercise is discouraged.

Steroid shots weaken immune system

steroid shots weaken immune system

Media:

steroid shots weaken immune systemsteroid shots weaken immune systemsteroid shots weaken immune systemsteroid shots weaken immune systemsteroid shots weaken immune system

http://buy-steroids.org